https://www.staples-3p.com/s7/is/image/Staples/F0A236D0-8D0D-4AFC-9F2EF4F08B36C4B1_sc7
Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498)
$24.49
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • Doctor-recommended and effective OTC migraine treatment with a proven safety profile featuring three active ingredients
  • Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine
  • Box contains 30 packets, two caplets per packet (60 caplets in total)
MADE IN AMERICA

Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498)

Item #: 24550285Model #: 64498
30/box
Ordering this regularly? Get fast delivery when you subscribe. Learn more
Order within 5 hrs 31 mins

Free Returns

Online. In store. Always free.

Learn More

Only $6.99 Tru red 8.5 x 11 copy paper, 500 per sheet. add to cart.
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30

Consider this similar product

Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X)
Price is $27.09
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498)
Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498) is Your Product
Price is $24.49
PhysiciansCare Sinus Decongestant Tablets, 50/Box (90087)~#|#~A9B77C38-096C-44BE-8121EC4FAB1CDB94_sc7
Price is $35.59
Price for both
$60.08
  • Details

    About this product

    The Excedrin Migraine is a doctor-recommended and effective OTC migraine treatment with a proven safety profile. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. The Excedrin Migraine caplet contains acetaminophen, aspirin, and therapeutically active caffeine.

    • Doctor-recommended and effective OTC migraine treatment with a proven safety profile featuring three active ingredients
    • Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine
    • Box contains 30 packets, two caplets per packet (60 caplets in total)
    • Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, inflammation, and swelling; and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen
    • Inactive ingredients: benzoic acid, carnauba wax, FD&C blue No. 1, Hypromellose, light mineral oil, low-substituted hydroxypropyl cellulose, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone, sorbitan monolaurate, stearic acid, titanium dioxide
    • Recommended use: take two caplets with a glass of water; if symptoms persist or worsen, ask your doctor (do not take more than two caplets in 24 hours, unless directed by a doctor)
    • Under 18 years of age: ask a doctor
    • Approved by the FDA for migraine relief

    Prepare for cold & flu season

    Specifications
    Specifications table
    Attribute nameAttribute value
    Active Ingredient Acetaminophen
    Aspirin & Pain Reliever Type Caplet
    OTC Pharmaceuticals & Supplements Type Pain Reliever
    ACMI AP nontoxic certified
    Yes
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, Aspirin, and Caffeine
    Series or Collection
    Migraine
    OTC Pharmaceutical & Supplement Form Factor Caplet
    True Color
    White
    Milligrams of Main Active Ingredient
    250
    Pack Qty 60
    Reviews

    Compare similar items

    Product specifications table
    Attributes Excedrin Migraine 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64498) Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X) Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) Alka-Seltzer Original Flavor 325mg Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64038)
    Your product
    Price is $24.49
    Reviews
    4.7
    144
    4.8
    156
    No reviews yet
    Delivery Information
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Available in my store
    No
    No
    No
    No
    No
    Active Ingredient
    Acetaminophen
    Acetaminophen
    Ibuprofen
    Acetaminophen
    Aspirin
    Aspirin & Pain Reliever Type
    Caplet
    Caplet
    Tablet
    Caplet
    Tablet
    Pack Qty
    60
    60
    100
    100
    60
    OTC Pharmaceuticals & Supplements Type
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    OTC Pharmaceutical & Supplement Form Factor
    Caplet
    Caplet
    Tablet
    Caplet
    Tablet
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, Aspirin, and Caffeine
    Acetaminophen, Aspirin, and Caffeine
    Ibuprofen
    Acetaminophen
    Buffered aspirin (NSAID)
    Milligrams of Main Active Ingredient
    250
    250
    200
    500
    325
    True Color
    White
    White
    Pinkish brown
    White
    Data not available
    Series or Collection
    Migraine
    Extra Strength
    Data not available
    Extra Strength
    Original Flavor
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart